Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Volterra mappings of metric spaces

Annotation

The operators that act in metric spaces and preserve the given equivalence relations are studied. The solvability of equations with such operators is under discussion.

Keywords

Volterra equation; Volterra operators; metric factor-space.

Full-text in one file

Download

UDC

517.988.6

Pages

710-711

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.